# SDR CA070507012

- Difficulty date: May 3, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Aerosp ATR 42-320
- Aircraft time: 27,982 hours
- Engine: Pwa PW121
- Propeller: Hamstd 14SF5
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DEPARTING THE CREW OBSERVED THAT THE ARCRAFT WAS FAILING TO PRESSURIZE NORMALLY. THE AIRCRAFT RETURNED TO POINT OF DEPARTURE AND LANDED WITHOUT FURTHER DIFFICULTY. MAINTENANCE REPLACED THE NR 1 BLEED AIR SHUTOFF VALVE AND THE AIRCRAFT WAS RETURNED TO SERVICE. (TC NR 20070507012)
